Is there any side effects with depression medication?

Home Q&A Forums Health & Well-Being Is there any side effects with depression medication?

This topic contains 2 replies, has 3 voices, and was last updated by  alexTrevor 2 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #4187

    Ashlyjohn
    Participant

    Hi, my mother is suffering from depression due to her health condition. She has some age-related diseases. Recently, she was diagnosed with hearing loss. She became more irritated and depressed due to this condition. She doesn’t like to remain idle for a minute, always try to get involved in any of the activities. But after knowing this, she is not at all interested in any of the activities. Always, thinking about her health and diseases. While talking, she is asking others to repeat several times. Someone made fun of her due to this. This incident made her too much depressed and so that she is not showing any interest in interacting with others. She got hearing aids. Still, she is in the same depressed state. We are worried about her condition. I shared these problems with my friends. One of my friends suggested me a registered psychologist in Toronto for undergoing the treatment. We are planning to take an appointment there. But before undergoing the treatment, I would like to know whether this depression medication has any side effects. I heard so. Do we need to be concerned about this? If anybody knows about this, please help me with your replies.

    • This topic was modified 3 months, 2 weeks ago by  Ashlyjohn.
    #4336

    Eloise Mercure
    Participant

    Thanks for sharing.

    #4339

    alexTrevor
    Participant

    From my experience, dependency is the only issue. Once you start using it and accidentally overdose, it’s pretty hard to bring it down I believe. It’s possible but your mind has got to be strong.

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.